Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Methotrexate

Methotrexate

I am starting methotrexate tonight. I would love to hear your experiences with it. Thanks.

A myRAteam Member said:

I may look into injections cos the pills make me feel awful. I have constant cold. I'm like a snot monster. Lol

posted almost 6 years ago
A myRAteam Member said:

It's a really effective medication. Just make sure you rest the next day, and write down any side effects you experience.

posted almost 6 years ago
A myRAteam Member said:

So far I have been on Methotrexate about a couple of months, and I have only experienced a form of diarrhea, and some joint pains a few days afterward. Oh yes! I forgot about the fatigue. Hope I helped

posted almost 6 years ago
A myRAteam Member said:

I have been on Methotrexate for 1 year and 3 months. I take an injection 10ml weekly. When you first start this, you are going to feel like crap and feel like nothing is happening. It takes about 6 weeks before you see any relief. It's different for everyone, but I was vomiting and extremely exhausted for about 36 hours. I took mine on Fridays so I could take the day off and have time to get over the side effects before Monday. After a few months, I started seeing some relief from the pain and as my dr said going into remission. What we have is called flares. I have had about 3 since last year. So I am lucky. This medication works for me. I also take Cymbalta for the fibromyalgia. (not sure if you have that). Once they got these two medications working for me. I can manage the pain. I have very little nausea with methotrexate. Now, feel a little tired, but usually can handle it. Good luck. Keep a journal and write down how you feel after each injection or pill. (I could not do the pill, it had too many side effects). You will be glad you did, then a year from now you can look back and see how far you have come.

posted almost 6 years ago
A myRAteam Member said:

I with Christine, I usually have more nausea the next day and am tired. But, you have to make yourself get out of the bed. I am having a much better summer this year than last year.

posted almost 6 years ago
Already a Member? Log in